Semicontinuous differential inclusions

Tzanko Donchev

Rendiconti del Seminario Matematico della Università di Padova (1999)

  • Volume: 101, page 147-160
  • ISSN: 0041-8994

How to cite


Donchev, Tzanko. "Semicontinuous differential inclusions." Rendiconti del Seminario Matematico della Università di Padova 101 (1999): 147-160. <>.

author = {Donchev, Tzanko},
journal = {Rendiconti del Seminario Matematico della Università di Padova},
keywords = {ordinary differential equation; differential inclusion; Cauchy problem; Banach space; solution set},
language = {eng},
pages = {147-160},
publisher = {Seminario Matematico of the University of Padua},
title = {Semicontinuous differential inclusions},
url = {},
volume = {101},
year = {1999},

AU - Donchev, Tzanko
TI - Semicontinuous differential inclusions
JO - Rendiconti del Seminario Matematico della Università di Padova
PY - 1999
PB - Seminario Matematico of the University of Padua
VL - 101
SP - 147
EP - 160
LA - eng
KW - ordinary differential equation; differential inclusion; Cauchy problem; Banach space; solution set
UR -
ER -


  1. [1] M. Arrate, Local existence of solutions for ordinary differential equations involving dissipative and compact functions, J. Math. Anal. Appl., 145 (1990), pp. 39-44. Zbl0684.34061MR1031173
  2. [2] D. Bothe, Multivalued perturbations of m-accretive differential inclusions, submitted. Zbl0922.47048
  3. [3] D. Bothe, Multivalued Differential Equations on Graphs and Applications, Ph. D. thesis, Paderborn (1992). Zbl0789.34013
  4. [4] A. Bressan, Upper and LowerSemicontinuous Differential Inclusions. A Unified Approach, in H. SUSMAN (edt.) Controllability and Optimal Control, Marcel Dekker (1989). Zbl0704.49011MR1061382
  5. [5] A. Bressan - G. Colombo, Selections and representations of multifunctions in paracompact spaces, Studia Math., 102 (1992), pp. 209-216. Zbl0807.54020MR1170551
  6. [6] A. Bressan - V. Staicu, On nonconvex perturbation of maximal monotone differential inclusions, Set-Valued Analysis, 2 (1994), pp. 415-437. Zbl0820.47072MR1304047
  7. [7] K. Deimling, Multivalued Differential Equations, De Gruyter, Berlin (1992). Zbl0760.34002MR1189795
  8. [8] T. Donchev - R. Ivanov, On the existence of solutions of differential inclusions in uniformly convex banach spaces, Matematica Balkanica, 6 (1992), pp. 13-24. Zbl0831.34013MR1170727
  9. [9] A. Dontchev - F. Lempio, Difference method for differential inclusions: a survey, SIAM Review, 34 (1992), pp. 263-294. Zbl0757.34018MR1166177
  10. [10] L. Gornievicz - A. Granas - W. Kryszewski, Sur la Metode de L'homotopie dans la Theorie des Point Fixes pour les Applications Multivoques, Parte 2: L'indice dans les ANRs Compactness, C.R. Acad. Sci. Paris, 308 (1989), pp. 440-452. Zbl0678.54033
  11. [11] A. Plis, Trajectories and quasitrajectories of an orientor field, Bull. Acad. Polon. Sci., Ser. Math., 11 (1963), pp. 369-370. Zbl0124.29404MR155072
  12. [12] V. Veliov, Diferential inclusions with stable subinclusions, Nonlinear Analysis, 23 (1994), pp. 1027-1038. Zbl0816.34011MR1304242

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.